penis discharge - alerigic reaction to antidepressants?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

boxcastle
Regular Member


Date Joined May 2007
Total Posts : 80
   Posted 12/11/2007 5:39 AM (GMT -7)   
hello, i started taking prozac 20mg daily at the beginning of August, but i went up to 40mg daily in September, and since then (now December) i have had this cloudy discharge from my penis on three occasions. The discharge is not semen or arousal related, it doesn't have a scent. The first two ocasions happened before i had been sexually active at all, but since the third i have been sexually active once. I just wondered if this could be some kind of reaction to the prozac or if anyoone could shed some light on this? I can't see my doctor until after christmas, so i just wanted to check things out. thanks!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 12/11/2007 7:34 AM (GMT -7)   

Good Morning Boxcastle,

This is Kitt.  I am afraid your question is truly a question you need to address  with a physician.  I have never heard of this and it could be a symptom of some other problem.

Please make an appointment soon, and I would see a family practice or internal med physician regarding  your discharge issue. That is my 2 cents worth.  I am not a professional.  Sorry.

Kitt

 


 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression, GERD, Osteoarthritis
*Wife of a Crohnie*
******www.healingwell.com/donate***
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 12/12/2007 3:08 AM (GMT -7)   
I have heard that certain anti depressants can cause rare side effects in people, this may be one of them or could be something completely unrelated. I would visit the doctor if I were you, just to check it out.

Victoria x

Xx Sometimes we all have to go a little crazy just to stay sane xX


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 12/12/2007 7:05 AM (GMT -7)   
I totally agree see and get checked out by a doc asap......
And do keep us posted..........

lyn
    Contribute today to support Healing Well Forums...Donate @
                          http://www.healingwell.com/donate/
 
  CO-Moderator@ Crohns
       Anxiety/Panic
  Moderator@ Alzheimer's
DX @ Crohns, Pyoderma Gangrenosum ,Anxiety /Panic
New DX of C.O.P.D.
ON too Many meds to post.........
 
        We Have Anxiety.....Anxiety Does NOT have Us
 
      
 
 
                            

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 3:22 PM (GMT -7)
There are a total of 2,734,937 posts in 301,260 threads.
View Active Threads


Who's Online
This forum has 151367 registered members. Please welcome our newest member, vtu15.
360 Guest(s), 23 Registered Member(s) are currently online.  Details
ResilienceR, George_, Thankuall, blueberrymuffin, Jasperilla, PromisedaRainbow, chrisp1, dacarte3, dismissed, Serenity Now, Girlie, smlafleur, reminder, wpack3, Jack84, pmm73, Dmc695, BKelly, ks1905, ChickenArise, Poppie, Mister Mike, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer